# SDR FDEA202104241022

- Difficulty date: April 24, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 34,815 hours, 19,287 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275349200
- Condition: Cracked
- Location: Frame 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE - CROSSBEAM CRACKED, AT FR64,   BETWEEN -Y1456 AND -Y1959 REPAIRED THE MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE CRACKED   CROSSBEAM AT FR64 BETWEEN -Y1456 AND -Y1959 PER A300-600F SRM53-10-15 FIG 211. THIS   IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
